MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7326/0003-4819-93-5-707

Медицинская библиотека · Annals of internal medicine · 1980

Amphetamine-induced hyperthyroxinemia.

Morley J E, Shafer R B, Elson M K, Slag M F, Raleigh M J, Brammer G L, Yuwiler A, Hershman J M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Four patients had high serum thyroxine (T4) concentrations during periods of heavy amphetamine abuse. After amphetamine was withdrawn, serum T4 returned to normal. Administration of amphetamine to monkeys induced a rise in serum T4; in this model the high T4 level appeared to be caused by increased serum thyrotropin. The mechanism of this effect is unclear but is presumably mediated via the hypothalamus. Awareness of transient hyperthyroxinemia due to amphetamine may allow the physician to avoid confusion with true thyrotoxicosis.

Для цитирования: Morley J E, Shafer R B, Elson M K, Slag M F, Raleigh M J, Brammer G L, Yuwiler A, Hershman J M. Amphetamine-induced hyperthyroxinemia.. Annals of internal medicine. 1980. DOI: 10.7326/0003-4819-93-5-707.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.